Regularity of solutions to vorticity navier-stokes system on ℝ2

Maxim Arnold, Yuri Bakhtin, Efim Dinaburg

Research output: Contribution to journalArticle

Abstract

The Cauchy problem for the Navier-Stokes system for vorticity on plane is considered. If the Fourier transform of the initial data decays as a power at infinity, then at any positive time the Fourier transform of the solution decays exponentially, i.e. the solution is analytic.

Original languageEnglish (US)
Pages (from-to)339-348
Number of pages10
JournalCommunications in Mathematical Physics
Volume258
Issue number2
DOIs
Publication statusPublished - Sep 2005

    Fingerprint

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this